MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035474150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the delivery wire was noted to be kinked.The coil delivery wire was noted to be fractured near the proximal end.The main coil was seen to be fractured.The main coil was stretched and the suture damaged.The functional inspection was not performed as damage was confirmed during visual inspection.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported " coil in catheter friction" it could not be replicated during device analysis; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that during procedure physician experience heavy resistance while pushing subject coil through microcatheter, so procedure was successfully completed using new coil from another brand.Additional information provided by the customer indicated that the device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.Patients' anatomy was moderately tortuous.The device was returned for analysis, and the subject coil delivery wire was found to be kinked/bent and fractured near the proximal end.The subject main coil was noted to be fractured and appeared stretched, with the suture damaged.An assignable cause of procedural factors will be assigned to the reported event ¿coil in catheter friction" as it could not be replicated during analysis however, the analysis results are consistent with the reported event.It is probable that the subject coil and delivery wire was advanced or retracted against resistance, which may have caused broken/fractured, resulting in the observed defects in the device.An assignable cause of 'procedural factors' will be assigned to analyzed defects " coil delivery wire broken/fractured during use", " main coil broken/fractured during use", " main coil stretched and main coil suture damaged" as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of 'handling damage' will be assigned to the analyzed damage 'nv - coil delivery wire kinked/bent' since this issue is most likely due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.
 
Event or Problem Description
It was reported that the subject coil was used during the procedure.The physician encountered lot of resistance while pushing through the microcatheter.The subject coil was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.The subject coil was returned for analysis and the device investigation revealed that subject coil delivery wire was found to be fractured near the proximal end and the subject main coil was noted to be fractured during use.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET 360 SOFT 4MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23874119
Report Number3008881809-2025-00743
Device Sequence Number12149223
Product Code HCG
UDI-Device Identifier04546540676481
UDI-Public(01)04546540676481(17)270207(10)24717414
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035474150
Device Lot Number24717414
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXIUM PRIME (MEDTRONIC); HEADWAY 17 (TERUMO NEURO)
Patient Age42 YR
Patient SexMale